Linear disjointness preservers of operator algebras and related structures

Liu, Jung-Hui and Chou, Chun-Yen and Liao, Ching-Jou and Wong, Ngai-Ching: Linear disjointness preservers of operator algebras and related structures. In: Acta scientiarum mathematicarum, (84) 1-2. pp. 277-307. (2018)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (367kB)


We survey some recent studies of linear zero product or orthogonality preservers between C /W∗ -algebras, their dual or predual spaces, and holomorphic disjointness preservers of C -algebras. Such maps are expected to provide algebra or linear Jordan (∗-) homomorphisms between the underlying operator algebras. We also study orthogonality preservers between Hilbert C -modules and Fourier algebras. A few open problems are stated.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 277-307
Official URL:
Uncontrolled Keywords: Algebra
Additional Information: Bibliogr.: p. 303-307. ; Összefoglalás angol nyelven
Date Deposited: 2018. Nov. 10. 10:42
Last Modified: 2019. Sep. 09. 13:44

Actions (login required)

View Item View Item